Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Lower back pain, pelvic & knee discomfort, burning urination, nightfall. Taken medications for gonorrhea & treated. Is gonorrhea back again?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 520 Questions
Question
dear doctor, i am writing to u again, 5 days ago my medications finished as my doctor prescribed for my disease ( gonorrhea), the discharge stopped then, but after 2 days i started to feel lower back pain and pelvic discomfort , burning urination, and discomfort in my knees, and after 2 days i had a dream which i had cum (semen out) the next day and today i have small yellow stains on my underwear plus the lower back pain, pelvic discomfort , discomfort in my knees, and burning urination, is it back again? or i should have take more medications for longer period? what to do now? my doctor will be back after 4 days so i need something until he comes back?
Posted Mon, 7 May 2012 in Sexually Transmitted Diseases
Follow-up: Lower back pain, pelvic & knee discomfort, burning urination, nightfall. Taken medications for gonorrhea & treated. Is gonorrhea back again? 27 minutes later
i just forgot to say that i have a feeling of something like very little burning in or around the anus area, i dont know exactly if its or not, i just feel something like that, but its not very obvious.

regards
 
 
Answered by Dr. Gaurang Krishna 4 hours later
Hello,

Thanks for your query.

I read through your symptoms. They are highly suggestive of a urination and joint pain, Chlamydial NGU (Non Gonococcal Urethritis) comes to mind.

I would hereby, suggest you to get your urine tested- routine microscopy and culture.

Also get a urethral swab done for chlamydiae and blood antibody test for chlamydiae.

For treatment, take a pain killer (like brufen, after food) 2-3 times daily.
I also feel that you should have continued with the antibiotics and taken a full course.

Anyways, as of now restart augmentin 1g twice daily, and also take tab azithromycin 1g single dose.
It would be unethical and inappropriate to prescribe you scheduled drugs without doing a proper examination. I strongly suggest you to see a physician/dermatologist personally and get yourself examined before starting the suggested treatment.

Should you have any further questions, feel free to ask me.

Awaiting your response.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Lower back pain, pelvic & knee discomfort, burning urination, nightfall. Taken medications for gonorrhea & treated. Is gonorrhea back again? 4 hours later
thanks for the reply, i want to add i just noticed white drop discharge, only once, the discharge still little in 12 hours only few drops, about the azithromycin 1g single dose? u mean only one pill of 1g now for one day only? and thats it? not for a few days course? and for the augmentin 1g twice daily for how long?

finally, does these kill both gonorrhea and chlamydia? or only for chlamydia?

thanks
 
 
Answered by Dr. Gaurang Krishna 19 minutes later
Azithromycin 1 tablet one day only. (for chlamydiae). It’s a single dose treatment.

Augmentin is taken for 7 days.

However, the best treatment for gonorrhea is a single dose of injection ceftriaxone.

So I would suggest you to see your dermatologist first as you still have a discharge. It is best to get the discharge examined first.

If chlamydial infection is proven, it is prudent to take cap doxycycline too...

Thanks
Above answer was peer-reviewed by
 
Follow-up: Lower back pain, pelvic & knee discomfort, burning urination, nightfall. Taken medications for gonorrhea & treated. Is gonorrhea back again? 7 hours later
i checked the pharmacies, they dont have azithromycin, any good alternatives?

1g augmentin is also not available, i have here only 625 mg, how much daily shall i take?
i toke 1 pill of augmentine 625mg yesterday night, and 1 pill today morning, and 1 cranberry pill today morning too, the discharge is kinda stopped but inside the penile duct its wet, i have the kinda testicles pain, not very much.

is this a good sign or not?, and if u can explain to me why it came back after it stopped the first time. is it because it was un complete treatment? or bacterial resistance?

thanks for your patience.
Follow-up: Lower back pain, pelvic & knee discomfort, burning urination, nightfall. Taken medications for gonorrhea & treated. Is gonorrhea back again? 2 minutes later
just to add, i still have the burning on the tip of the penis, and pelvic and knees discomfort or pain.
Follow-up: Lower back pain, pelvic & knee discomfort, burning urination, nightfall. Taken medications for gonorrhea & treated. Is gonorrhea back again? 2 hours later
after couple of hours i noticed 2 yellow stains on my underwear.

i am updating this just for the records.

sorry for the mass mail , i am concerned about this alot.
 
 
Answered by Dr. Gaurang Krishna 8 hours later
Thanks for reverting.

The discharge will take some time to stop. For pain you can take any over the counter pain killer (after meals).

I am sorry but I cannot prescribe you prescription drugs here. It would be unethical and inappropriate to prescribe you scheduled drugs without doing a proper examination. However, Augmentin is to be taken as 625 mg three times daily after food.

Please see a dermatologist or physician. Get yourself examined properly.It is in your best interest. Also get the aforementioned tests done. Testicular pain should also not be ignored.

If you do not have any more queries, please close this discussion.

Thanks
Above answer was peer-reviewed by
 
Follow-up: Lower back pain, pelvic & knee discomfort, burning urination, nightfall. Taken medications for gonorrhea & treated. Is gonorrhea back again? 6 hours later
Thank you.
 
 
Answered by Dr. Gaurang Krishna 29 hours later
You are very much welcome,

Thanks for using our service.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor